# SDR C2XA01CL163

- Difficulty date: July 7, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145LR
- Aircraft serial: 151
- System (JASC): 2610 · Detection System
- Part: Loop
- Part number: 3601133500230
- Part serial: 221670
- Condition: Faulty
- Location: Engine Cowling
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE  FLT.#3743   THE CREW REPORTED RIGHT ENGINE FIRE DETECTOR FAILED TESTMAINTENANCE REPLACED RIGHT ENGINE FIRE DETECTOR LOOP.  OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
